# SDR WX0A071864

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERWING FLOOR LEVEL EMERGENCY LT & RT EXIT LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW AFF 33-53-00 & WDM-51-14, OPERATIONS CHECKED NORMAL IAW AMM 33-53-00.
